# SDR 2022F00381

- Difficulty date: September 29, 2022
- Submitted: October 5, 2022
- Operation: General aviation
- Aircraft: N352LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14821
- Aircraft time: 3,440 hours, 11,069 cycles
- Engine: Pwa PT6B37A
- Engine time: 3,246 hours, 10,685 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Magnetometer
- Part number: 92002120001
- Part serial: 80453
- Condition: Failed
- Location: Altitude Ind
- Part time: 3,440 hours, 11,069 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAS BURNT ELECTRICAL SMELL THROUGHOUT COCKPIT AND CABIN.  AIRCRAFT WAS AT 3500 FT MSL STARTED DECENT, SMELL GOT STRONGER. DECIDED TO LAND IN FIELD, ON THE WAY DOWN LOST STANDBY ATTITUDE INDICATOR, #3 VHF RADIO,  HSI INDICATIONS ON PFD AND SYNTHETIC VISION ON PFD. UPON SHUT DOWN DISCOVERED STANDBY ATTITUDE INDICATOR CIRCUIT BREAKER POPPED. MAGNETOMETER WAS DETERMINED TO BE THE FAULT, WHICH CAUSED THE FAILURE OF THE CIRCUIT BREAKER WHICH CAUSED THE SMELL.
